RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 2(236), Pages 215–216 (Mi umn2364)  

Mathematical Events in the USSR

Sergei Aleksandrovich Lomov (on his sixtieth birthday)

Yu. A. Dubinskii, S. I. Pokhozhaev, V. F. Safonov, A. N. Tikhonov


Full text: PDF file (222 kB)

English version:
Russian Mathematical Surveys, 1984, 39:2, 223–224

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: Yu. A. Dubinskii, S. I. Pokhozhaev, V. F. Safonov, A. N. Tikhonov, “Sergei Aleksandrovich Lomov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 39:2(236) (1984), 215–216; Russian Math. Surveys, 39:2 (1984), 223–224

Citation in format AMSBIB
\Bibitem{DubPokSaf84}
\by Yu.~A.~Dubinskii, S.~I.~Pokhozhaev, V.~F.~Safonov, A.~N.~Tikhonov
\paper Sergei Aleksandrovich Lomov (on~his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 2(236)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn2364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..223D}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 2
\pages 223--224
\crossref{https://doi.org/10.1070/RM1984v039n02ABEH003161}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AEV6700046}


Linking options:
  • http://mi.mathnet.ru/eng/umn2364
  • http://mi.mathnet.ru/eng/umn/v39/i2/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:232
    Full text:85
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018